Izvestiya Akademii Nauk SSSR. Seriya Matematicheskaya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1950, Volume 14, Issue 4, Pages 355–366 (Mi izv3277)  

This article is cited in 3 scientific papers (total in 3 papers)

On the problem of Cauchy–Kovalevskaya for a class of linear partial differential equations in the domain of arbitrarily smooth functions

G. S. Salekhov


Full text: PDF file (1083 kB)

Bibliographic databases:
Received: 16.06.1948

Citation: G. S. Salekhov, “On the problem of Cauchy–Kovalevskaya for a class of linear partial differential equations in the domain of arbitrarily smooth functions”, Izv. Akad. Nauk SSSR Ser. Mat., 14:4 (1950), 355–366

Citation in format AMSBIB
\Bibitem{Sal50}
\by G.~S.~Salekhov
\paper On the problem of Cauchy--Kovalevskaya for a class of linear partial differential equations in the domain of arbitrarily smooth functions
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1950
\vol 14
\issue 4
\pages 355--366
\mathnet{http://mi.mathnet.ru/izv3277}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=37995}
\zmath{https://zbmath.org/?q=an:0041.06403}


Linking options:
  • http://mi.mathnet.ru/eng/izv3277
  • http://mi.mathnet.ru/eng/izv/v14/i4/p355

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. F. Korobeinik, “Representative systems of exponentials and the Cauchy problem for partial differential equations with constant coefficients”, Izv. Math., 61:3 (1997), 553–592  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. Korobeinik Y.F., “The Fourier method in the Cauchy problem and absolutely representing systems of exponentials: II”, Differential Equations, 36:2 (2000), 285–290  mathnet  crossref  isi  elib
    3. Domrin A.V., “Local Inverse Scattering”, Geometric Methods in Physics, Trends in Mathematics, ed. Kielanowski P. Ali S. Bieliavsky P. Odzijewicz A. Schlichenmaier M. Voronov T., Springer Int Publishing Ag, 2016, 193–212  isi
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:279
    Full text:67
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021